Bi-differential calculus and the KDV equation

Citation
A. Dimakis et F. Muller-hoissen, Bi-differential calculus and the KDV equation, REP MATH PH, 46(1-2), 2000, pp. 203-210
Citations number
8
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
REPORTS ON MATHEMATICAL PHYSICS
ISSN journal
0034-4877 → ACNP
Volume
46
Issue
1-2
Year of publication
2000
Pages
203 - 210
Database
ISI
SICI code
0034-4877(200008/10)46:1-2<203:BCATKE>2.0.ZU;2-E
Abstract
A gauged bi-differential calculus over an associative (and not necessarily commutative) algebra A is an N-0-graded left A-module with two covariant de rivatives acting on it which, as a consequence of certain (e.g. nonlinear d ifferential) equations, are flat and anticommute. As a consequence, there i s an iterative construction of generalized conserved currents. We associate a gauged bi-differential calculus with the Korteweg-de Vries equation and use it to compute conserved densities of this equation.